Hi, welcome to our site. I am Dr Saumya Mittal, MD.
Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query
I am quite certain that your new symptoms are possibly due to the medicines you were on. Post operatively, many medicines are usually given like pregabalin
. These medicines, while effective, have a host of side effects.
However since the query is silent on the treatment you are on, it will be difficult for me to pinpoint the medicine which may be causing this.
I would like to help you further if you enter the details of the medications. Also please have your FBS tested
I hope this helps you. Inform the reports mentioned above/if any other so I can be of help further.
I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you.
Please do understand that some details could be extracted from a detailed history and examination.
Please feel free to ask another query. I would be glad to help you. Looking forward to your return query with the details asked so that I can help you further.
(If the answer has helped you, please indicate this)
Best of luck.